Volume 11, Issue 3 (Iranian Journal of Physics Research, Fall 2011)                   IJPR 2011, 11(3): 305-313 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kouhi Esfahani R, Shahbazi F, Aghababaei Samani K. Synchronization of the Kuramoto model on a regular network. IJPR. 2011; 11 (3) :305-313
URL: http://ijpr.iut.ac.ir/article-1-833-en.html
Isfahan University of Technology
Abstract:   (10113 Views)
Stable solutions of the Kuramoto model on a regular network are investigated. It is shown that there are two stable states: a completely synchronized state with an order parameter equal to one and a completely incoherent state with an order parameter equal to zero. Also, the situation that could lead to the order parameter just equal to one is found out. Furthermore, it is shown that the phase difference of neighboring oscillators must be less than π/2 for a getting a stable state. It is also proved that by having the degree of each node more than half of the total number of nodes, we could only have the order parameter equal to one in (-π, π] for each initial phase condition.
Full-Text [PDF 80 kb]   (2162 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb